# SDR DL72S000916

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- Aircraft time: 72,344 hours, 56,844 cycles
- Engine: Pwa JT8D15
- Engine time: 68,699 hours, 46,795 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Fuel Control, 7436025
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENG ALL INDICATORS FLUX AND EGT AT 580 DEG.  REPLACED FUEL CONTROL.
